# SDR CALA2013081390389

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 68,363 hours, 24,988 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS STRUCTURE HANGING FROM SLIDE PACK.  REPAIRED IAW MM25-66-01-0 400A.
